This is a red,oval shaped pill with kali on one side and 083 on the other side. I appreciate any information on this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I use a quarter pill every night per doctors orders, the only side effect seems to be that the tip of my tongue is red and a bit sensitive to heat
1 answer • 13 Mar 2010
I have been taking synthroid for 3 months. I do not have any lip swelling, but have notices red patches on my cheeks. Could this be a side effect of ...
1 answer • 3 Nov 2010
I am on my third month of taking Lutera and I love it. I've never skipped the red pills and went strait to the next packet to skip my period and ...
1 answer • 24 Feb 2012
It looks similar to a Watson 7.5 loratab except it is blank on one side and on the other side it has a 20 on each half and it has blue and red specs ...
0 answers • 6 Aug 2013
They do not last long, approximately 30 - 90 mins & then they go away & reappear in a different area. This moving rash/hives thing I have ...
1 answer • 25 Oct 2013